Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 16, Number 4

Chiral de Rham complex and orbifolds
Edward Frenkel and Matthew Szczesny.
J. Algebraic Geom. 16 (2007), 599-624
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357685
The classification of surfaces of general type with nonbirational bicanonical map
Giuseppe Borrelli.
J. Algebraic Geom. 16 (2007), 625-669
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357686
An analogue of the field-of-norms functor and of the Grothendieck conjecture
Victor Abrashkin.
J. Algebraic Geom. 16 (2007), 671-730
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357687
On the global quotient structure of the space of twisted stable maps to a quotient stack
Dan Abramovich, Tom Graber, Martin Olsson and Hsian-Hua Tseng.
J. Algebraic Geom. 16 (2007), 731-751
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357688
Modular forms for the even modular lattice of signature $(2,10)$
Eberhard Freitag and Riccardo Salvati Manni.
J. Algebraic Geom. 16 (2007), 753-791
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357689
Erratum to “The generalized de Rham-Witt complex over a field is a complex of zero-cycles”
Kay Rülling.
J. Algebraic Geom. 16 (2007), 793-795
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357690
American Mathematical Society